skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: A mass conservative Generalized Multiscale Finite Element Method applied to two-phase flow in heterogeneous porous media

Authors:
; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Advanced Scientific Computing Research (ASCR)
OSTI Identifier:
1607935
Alternate Identifier(s):
OSTI ID: 1400320
Grant/Contract Number:  
SC0009286
Resource Type:
Published Article
Journal Name:
Journal of Computational and Applied Mathematics
Additional Journal Information:
Journal Name: Journal of Computational and Applied Mathematics Journal Volume: 296 Journal Issue: C; Journal ID: ISSN 0377-0427
Publisher:
Elsevier
Country of Publication:
Belgium
Language:
English

Citation Formats

Presho, Michael, and Galvis, Juan. A mass conservative Generalized Multiscale Finite Element Method applied to two-phase flow in heterogeneous porous media. Belgium: N. p., 2016. Web. doi:10.1016/j.cam.2015.10.003.
Presho, Michael, & Galvis, Juan. A mass conservative Generalized Multiscale Finite Element Method applied to two-phase flow in heterogeneous porous media. Belgium. doi:https://doi.org/10.1016/j.cam.2015.10.003
Presho, Michael, and Galvis, Juan. Fri . "A mass conservative Generalized Multiscale Finite Element Method applied to two-phase flow in heterogeneous porous media". Belgium. doi:https://doi.org/10.1016/j.cam.2015.10.003.
@article{osti_1607935,
title = {A mass conservative Generalized Multiscale Finite Element Method applied to two-phase flow in heterogeneous porous media},
author = {Presho, Michael and Galvis, Juan},
abstractNote = {},
doi = {10.1016/j.cam.2015.10.003},
journal = {Journal of Computational and Applied Mathematics},
number = C,
volume = 296,
place = {Belgium},
year = {2016},
month = {4}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: https://doi.org/10.1016/j.cam.2015.10.003

Citation Metrics:
Cited by: 6 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Localized Bases for Finite-Dimensional Homogenization Approximations with Nonseparated Scales and High Contrast
journal, October 2011

  • Owhadi, Houman; Zhang, Lei
  • Multiscale Modeling & Simulation, Vol. 9, Issue 4
  • DOI: 10.1137/100813968

Domain Decomposition Preconditioners for Multiscale Flows in High-Contrast Media
journal, January 2010

  • Galvis, Juan; Efendiev, Yalchin
  • Multiscale Modeling & Simulation, Vol. 8, Issue 4
  • DOI: 10.1137/090751190

Generalized multiscale finite element methods (GMsFEM)
journal, October 2013


An Operator Formulation of the Multiscale Finite-Volume Method with Correction Function
journal, January 2009

  • Lunati, Ivan; Lee, Seong H.
  • Multiscale Modeling & Simulation, Vol. 8, Issue 1
  • DOI: 10.1137/080742117

Application of a conservative, generalized multiscale finite element method to flow models
journal, April 2014

  • Bush, Lawrence; Ginting, Victor; Presho, Michael
  • Journal of Computational and Applied Mathematics, Vol. 260
  • DOI: 10.1016/j.cam.2013.10.006

Application of the two-stage Markov chain Monte Carlo method for characterization of fractured reservoirs using a surrogate flow model
journal, May 2011

  • Ginting, Victor; Pereira, Felipe; Presho, Michael
  • Computational Geosciences, Vol. 15, Issue 4
  • DOI: 10.1007/s10596-011-9236-4

Multiscale finite element methods for high-contrast problems using local spectral basis functions
journal, February 2011

  • Efendiev, Yalchin; Galvis, Juan; Wu, Xiao-Hui
  • Journal of Computational Physics, Vol. 230, Issue 4
  • DOI: 10.1016/j.jcp.2010.09.026

Domain Decomposition Preconditioners for Multiscale Flows in High Contrast Media: Reduced Dimension Coarse Spaces
journal, January 2010

  • Galvis, Juan; Efendiev, Yalchin
  • Multiscale Modeling & Simulation, Vol. 8, Issue 5
  • DOI: 10.1137/100790112

Local–global multiscale model reduction for flows in high-contrast heterogeneous media
journal, October 2012

  • Efendiev, Yalchin; Galvis, Juan; Gildin, Eduardo
  • Journal of Computational Physics, Vol. 231, Issue 24
  • DOI: 10.1016/j.jcp.2012.07.032

Adaptive Multiscale Finite-Volume Method for Multiphase Flow and Transport in Porous Media
journal, January 2005

  • Jenny, P.; Lee, S. H.; Tchelepi, H. A.
  • Multiscale Modeling & Simulation, Vol. 3, Issue 1
  • DOI: 10.1137/030600795

Generalized Multiscale Finite Element Methods: Oversampling Strategies
journal, January 2014


A construction of higher-order finite volume methods
journal, July 2014


Numerical solution of saddle point problems
journal, April 2005


A Multiscale Finite Element Method for Elliptic Problems in Composite Materials and Porous Media
journal, June 1997

  • Hou, Thomas Y.; Wu, Xiao-Hui
  • Journal of Computational Physics, Vol. 134, Issue 1
  • DOI: 10.1006/jcph.1997.5682

Finite Volume Methods for Elliptic PDE's: A New Approach
journal, March 2002

  • Chatzipantelidis, Panagiotis
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 36, Issue 2
  • DOI: 10.1051/m2an:2002014

Higher-order finite volume methods for elliptic boundary value problems
journal, September 2011

  • Chen, Zhongying; Wu, Junfeng; Xu, Yuesheng
  • Advances in Computational Mathematics, Vol. 37, Issue 2
  • DOI: 10.1007/s10444-011-9201-8

Iterative Galerkin-enriched multiscale finite-volume method
journal, November 2014


A Multilevel Multiscale Finite-Volume Method
journal, December 2013


A New Class of High Order Finite Volume Methods for Second Order Elliptic Equations
journal, January 2010

  • Chen, Long
  • SIAM Journal on Numerical Analysis, Vol. 47, Issue 6
  • DOI: 10.1137/080720164

On the Construction and Analysis of High Order Locally Conservative Finite Volume-Type Methods for One-Dimensional Elliptic Problems
journal, January 2004

  • Plexousakis, Michael; Zouraris, Georgios E.
  • SIAM Journal on Numerical Analysis, Vol. 42, Issue 3
  • DOI: 10.1137/S0036142902406302

Robust domain decomposition preconditioners for abstract symmetric positive definite bilinear forms
journal, February 2012

  • Efendiev, Yalchin; Galvis, Juan; Lazarov, Raytcho
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 46, Issue 5
  • DOI: 10.1051/m2an/2011073

A Systematic Coarse-Scale Model Reduction Technique for Parameter-Dependent Flows in Highly Heterogeneous Media and Its Applications
journal, January 2012

  • Efendiev, Yalchin; Galvis, Juan; Thomines, Florian
  • Multiscale Modeling & Simulation, Vol. 10, Issue 4
  • DOI: 10.1137/110853030